# SDR CALA2023070302127

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347715120200
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL AREA HAS SEVERAL AREAS OF CORROSION. REMOVED AND REPLACED COMPONENTS (SHEET-CONNECTION; PROFILE; SHEE T-THREHOLD) AT AFT CARGO DOOR SILL IAW SRM 51-42-11, REMOVED CORROSION AT AFT CARGO DOOR SILL FOIND WITHOUT ALLOWABLE DAMAGE IAW SRM 53-41-49-283-003. EMP: V935975 WC: 58638 STA: ST ENG BFM
